# SDR ASOA97031

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120025
- System (JASC): 3350 · Emergency Lighting
- Part: Light Lens
- Part number: 2514115
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 7682 - UPON INSPECTION, FOUND EMERGENCY FLOOR LIGHT RED LENS COVER MISSING AT ROW 1.  REPLACED EMERGENCY FLOOR COVER LIGHT ASSEMBLY RED LENS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT RELEASED FOR FURTHER SERVICE.  (X)
